# SDR AUS20030860

- Difficulty date: August 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22MARINER
- Engine: Lyc O320B2C
- System (JASC): 2434 · DC Generator-Alternator
- Part: Diode
- Part number: B040390
- Condition: Failed
- Location: Dc Alternator
- Part time: 761 cycles
- Component: Alternator
- Component part number: ALY8520R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DC ALTERNATOR DIODE FAILED.
